Doctor insights on:
Get Rid Of Red Marks On Face
Many different ways: Treatments for acne marks and redmarks should all include a skin conditioning regimen (retinol/retin-A, vitamin C/E serum) as well as more invasive procedures. Lasers, dermabrasion, and collagen induction with microneedling can all be beneficial. Some other techniques exist for stubborn marks. Go see a derm or aesthetic specialist for a consult. ...Read more
How do you get rid of red/purple blotchy marks on face from acne? I havent had acne in years, but marks still there. Could birth control be the cause?
Lasers: Redness is caused by blood vessels in the face. Shrinking the blood vessels with lasers can help decrease the red appearance. Lasers which treat blood vessels include: ktp, nd:yag, pulsed dye, intense pulsed light (ipl). Sun and meds that increase sensitivity to the sun (ie: retin-a, certain oral antibiotics, accutane) exacerbate redness. ...Read more
First it depends on: cause of redness. there is a new prescription topical that temporarily treats redness, but sometimes you need LED treament and sometimes lasers. see dermatologist for answers and treatment options ...Read more
Many causes...: Redness of the face can be a sign of sunburn, rosacea, cellulitis, acne, lupus, side effects of medications (flushing symptoms), dermatitis due to topical preparations/soaps/lotions, signs of viral infection (exanthems), just to name a few. Get to a doctor so they can look at this and begin to tender a diagnosis. Only then can a proper treatment or recommendation be made. ...Read more
I have redness on my face i also have kiratosis pilaris. How can I get rid of that ? Or how can I treat
Keratosis Pilaris: Patients may turn to prescription vitamin a creams to help restore a smooth texture in recalcitrant cases, or as a way to help treat keratosis pilaris complicated by acne. Potent over-the-counter retinols (up to 1%) are another option. Overeager use won't help hasten silky skin. Instead it can leave the skin parched, peeling and painful. A tiny dab every other night is more than adequate. ...Read more
Benadryl (diphenhydramine): Start with Benadryl (diphenhydramine) (oral tablets) but if no better in a few days, see your doctor. Perhaps at that point they might use systemic (oral or injectable) steroids as well, or topical steroids for the face. I usually don't recommend use of otc cortisone cream for this unless you've been seen by a doctor and it was recommended. ...Read more
- Talk to a doctor live online for free
- Get rid red face
- How can i get rid of red marks left from old acne on my face?
- How to get rid of dark acne marks on face?
- Ask a doctor a question free online
- How to get rid of dark pimple marks on face?
- How to get rid of pigmentation marks on the face?
- How to get rid of black marks on your face?
- How to get rid of acne marks on face?
- How to get rid of red acne marks on face?